Maryland, 2011High Wind in Maryland, February 25, 2011
February 25, 2011 · NWS AKQ · 1 event in 1 county or zone
Very strong gradient winds produced wind gusts to near 60 mph over portions of the Lower Maryland Eastern Shore.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Very strong gradient winds produced wind gusts to near 60 mph over portions of the Lower Maryland Eastern Shore.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Feb 25, 4:30 PM EST, 8 minutes earlier.
Area forecast discussion, Feb 25, 4:30 PM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
430 PM EST FRI FEB 25 2011
.SYNOPSIS...
LOW PRESSURE WILL TRACK OFF THE COAST OF NEW ENGLAND THIS EVENING
WITH ITS TRAILING COLD FRONT PUSHING OFF THE MID ATLANTIC COAST.
HIGH PRESSURE RETURNS TO THE REGION OVERNIGHT AND SATURDAY...BEFORE
DRIFTING OFF THE COAST ON SUNDAY. ANOTHER LOW PRESSURE SYSTEM
TRACKS TOWARD THE GREAT LAKES EARLY NEXT WEEK WITH A COLD FRONT
APPROACHING THE AREA FROM THE WEST LATE MONDAY...THEN OFF THE
COAST MONDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
QUITE THE WNDY AFTN ACRS THE FA...W/ MANY WND GST REPORTS OF 40-50
MPH. DWPT BNDRY NOW DISSECTING THE CNTRL PORTION OF FA FM NE-SW.
ISLTD SHRAS MVG THROUGH CNTRL/ERN VA-INTR NE NC...SCT SHRAS/TSRA
ONTO THE LWR MD ERN SHR. RMNG WNDY THROUGH THE EVE HRS (WND
ADSVRYS RMNG UP TIL 01Z/26 INLAND/05Z/26 ON THE ERN SHR). SCT/BKN
CLDNS AND ACCOMPANYING PCPN DSPTS AS BNDRY MVS OFF THE CST. FOR
THE OVRNGT HRS...CLRG AND COLDER...W/ WNDS SHIFTING TO NNW AND
DCRSG IN SPD. MOST LO TEMPS FM THE U20S TO M30S.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
DRY/COOL WX SAT AS SFC HI PRES BUILDS INTO RGN FM THE NNW. THE
CNTR OF THE HI IS XPCTD TO BE LCTD INVOF CSTL AREAS BY MID/LT AFTN
SAT. NOT NRLY AS WNDY (ON SAT) AS DRCTN SWITCHES FM NNE...TO S.
MOD/STRNG WLY FLO ALOFT SPRDS M/HLVL CLDNS INTO THE RGN...ESP NRN
HALF DURG THE DAY. NEXT AREA OF LO PRES TRACKS ACRS THE LAKES
STATES (LT SAT)...THEN INTO NEW ENG (SUN). MILDER WX RETURNS SUN W/
VRBL CLDNS AND SSW LLVL FLO. WKNG FNT SLIPS INTO FA SUN
AFTN...THEN RETURNS AS A WRMFNT (LIFTING NNE) THROUGH THE FA SUN
NGT/ERY MON (W/ WDSPRD CLDNS/PSBL SHRAS). BRZY/MUCH WRMR DURG MON
AHD OF NEXT (APPROACHING) CDFNT (FM THE W).
HI TEMPS SAT IN THE M/U40S NR THE CST AND L/M50S INLAND. LO TEMPS
SAT NGT IN THE 30S TO L40S. HI TEMPS SUN FM THE L60S ON THE ERN
SHR TO THE U60S/NR 70F ELSW. HI TEMPS MON FM THE M/U60S ON THE ERN
SHR...TO M/U70S INLAND.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
LATEST 12Z GFS/ECMWF ARE IN GOOD AGREEMENT AND HAVE BEEN
CONSISTENT W/ THE PATTERN NEXT WEEK FOR SEVERAL RUNS. OVERALL A FAIRLY
QUIET PATTERN CONTINUES...STILL WITH A "LA NINA" LOOK TO IT
(MAINLY DRY/WARM ACRS SRN TIER OF THE CONUS WITH CORE OF COLD AIR
STAYING TO OUR NORTH). AFTER CHC POPS MON EVENING...MUCH DRIER AIR
MOVES IN FROM THE NNW LEADING TO A DRY FCST FOR THE REMAINDER OF
THE PERIOD.
COOLER BUT NOT COLD TUE AS HIGH PRESSURE BECOMES RE-ESTABLISHED
OVER THE MID ATLC AND SE STATES. HIGHS GNLY IN THE 50S AND LOWS
MAINLY IN THE 30S. HIGH SLIDES OFF THE COAST WED...FLOW TURNS BACK
TO THE SW ALLOWING FOR WARMER TEMPS INTO THE UPR 50S- LWR/MID 60S FOR
MOST AREAS ON WED UNDER MAINLY SUNNY SKIES. BACKDOOR FRONT LOOKS
LIKELY WED NGT/THU...BRINGING ANOTHER MODEST COOL DOWN (NOT MUCH
MSTR THOUGH SO WILL KEEP FCST DRY). THU-FRI WILL FEATURE
TEMPERATURES CLOSE TO AVG W/ HIGHS IN THE 50S AND LOWS MAINLY IN
THE 30S. WILL CALL IT PTLY CLDY FOR NOW...SFC HIGH GNLY BECOMES
CENTERED OFF TO OUR NE SO THERE WILL BE A PROLONGED ELY FLOW. SKIES
MAY AVG OUT MSTLY CLOUDY FRI IF SFC HIGH PUSHES OFF FARTHER TO THE
N AND E.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
LOW PRESSURE IS PUSHING NE OF THE FA. VIS SAT SHOWS SCT CLOUDS AS A
DRY SLOT MOVES INTO THE FA. OBS SHOWING SSW WINDS CURRENTLY GUSTING
TO 30KT. AFTER THE PASSAGE OF A COLD FRONT THIS AFTERNOON...WINDS
WILL SHIFT TO THE W AND THEN TO THE N OVERNIGHT FRI. WINDS WILL
CONTINUE TO GUST TO 30-40 KT UNTIL AROUND 04Z SUN WHEN THE PRESSURE
GRADIENT RELAXES. VFR CONDITIONS SHOULD PERSIST THROUGH THE TAF
PERIOD WITH THE EXCEPTION OF KSBY...WHICH COULD SEE A THUNDERSTORM
ASSOCIATED WITH THE COLD FRONT PASSAGE.
VFR CONDITIONS PERSIST THOUGH SUN WITH HIGH PRESSURE IN PLACE. S
WINDS WILL INCREASE SUN AS THE NEXT LOW PRESSURE SYSTEM NEARS THE
FA. EXPECT FLIGHT RESTRICTIONS FOR MON.
&&
.MARINE...
KEEPING GALE HEADLINES IN EFFECT ALL ZONES THIS EVENING...OVERALL
TODAY WINDS HAVE BEEN SUSTAINED 20-30 KT WITH GUSTS TO AROUND 35
KT OVER THE WATERS (GNLY LESS THAN OVER LAND SITES). CAA IS
INCREASING NOW HOWEVER...AND EXPECT WINDS ON THE ORDER OF
30-35KT G40-45KT OVER THE NORTH AND MORE MARGINAL 25-30KT G35KT
SOUTH. SEAS 7-10 FT N...5-8 FT SOUTH...AND 3-5 FT IN THE BAY.
WNDS RAPIDLY DIMINISH BY LATE EVE AND THRU OVRNGT HRS AS SYSTM QUICKLY
PULLS AWAY. THUS...GALE HEADLINES WILL LIKELY BE REPLACED WITH A
SVRL HR PRD OF SCA'S.
CALMER/QUIET SAT-SUN...AS HIGH PRESSURE BUILDS BACK OVER THE REGION.
ANOTHER SYSTEM LOOKS TO AFFECT THE WATERS MON...WITH SCA CONDS
LIKELY.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR MDZ021>025.
NC...WIND ADVISORY UNTIL 8 PM EST THIS EVENING FOR NCZ012>017-
030>032-102.
VA...WIND ADVISORY UNTIL 8 PM EST THIS EVENING FOR VAZ048-049-
060>098.
WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR VAZ099-100.
MARINE...GALE WARNING UNTIL MIDNIGHT EST TONIGHT FOR ANZ630>632-650-652-
654-656.
GALE WARNING UNTIL 10 PM EST THIS EVENING FOR ANZ633-658.
&&
SYNOPSIS...ALB/CCW
NEAR TERM...ALB
SHORT TERM...ALB
LONG TERM...LKB
AVIATION...DAP
MARINE...LKB/MPRHazardous weather outlook, Feb 25, 3:58 PM EST, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
358 PM EST FRI FEB 25 2011
NCZ012>017-030>032-102-VAZ077-078-084>086-089>098-262100-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-NORTHUMBERLAND-
LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-SURRY-JAMES CITY-YORK-
SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-
SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-
358 PM EST FRI FEB 25 2011
...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER
BANKS OF NORTH CAROLINA...INTERIOR SOUTHEAST VIRGINIA...SOUTH
HAMPTON ROADS VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE
NORTHERN NECK OF VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MDZ021>025-VAZ099-100-262100-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
ACCOMACK-NORTHAMPTON VA-
358 PM EST FRI FEB 25 2011
...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND AND THE EASTERN SHORE OF VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ630>632-650-652-654-656-262100-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
358 PM EST FRI FEB 25 2011
...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE SOUTHERN CHESAPEAKE BAY AND THE MID ATLANTIC COASTAL
WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ633-658-262100-
CURRITUCK SOUND-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
358 PM EST FRI FEB 25 2011
...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS AND CURRITUCK SOUND.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
VAZ048-049-060>076-079>083-087-088-262100-
FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-
MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-
KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-BRUNSWICK-
DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GREENSVILLE-SUSSEX-
358 PM EST FRI FEB 25 2011
...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...EAST
CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL
VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF
VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
TG
In the hours before
Special weather statement, Feb 25, 1:56 PM EST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
156 PM EST FRI FEB 25 2011
MDZ021-022-252000-
DORCHESTER MD-WICOMICO MD-
156 PM EST FRI FEB 25 2011
...SHOWERS WITH EMBEDDED THUNDERSTORMS APPROACHING DORCHESTER COUNTY
MARYLAND...
AT 154 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SHOWERS WITH EMBEDDED THUNDERSTORMS 22 MILES WEST OF CAMBRIDGE...OR
ABOUT 7 MILES NORTHWEST OF COVE POINT...MOVING EAST AT 55 MPH. THE
STRONG STORMS WILL BE NEAR TAYLORS ISLAND AT 200 PM EST...MADISON AT
205 PM EST...CHURCH CREEK AT 210 PM EST...CAMBRIDGE AT 215 PM
EST...LINKWOOD AT 220 PM EST...VIENNA AT 225 PM EST.
WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3866 7572 3840 7571 3836 7628 3853 7635
3854 7634 3853 7632 3850 7633 3850 7627
3853 7625 3853 7628 3856 7632 3860 7628
3863 7615 3861 7615 3857 7604 3859 7600
3868 7596 3870 7581
LBROWNSpecial weather statement, Feb 25, 2:35 PM EST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
235 PM EST FRI FEB 25 2011
MDZ021>024-252020-
DORCHESTER MD-INLAND WORCESTER MD-SOMERSET MD-WICOMICO MD-
235 PM EST FRI FEB 25 2011
...SHOWERS WITH EMBEDDED THUNDERSTORMS MOVING THROUGH THE LOWER
MARYLAND EASTERN SHORE...
AT 233 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 31 MILES WEST OF HEBRON...OR ABOUT 9 MILES
SOUTHEAST OF COVE POINT...MOVING EAST AT 50 MPH. THE STRONG
THUNDERSTORMS WILL BE NEAR WINGATE AT 240 PM EST...ELLIOTT AT 245 PM
EST...BIVALVE AT 250 PM EST...WETIPQUIN AT 255 PM EST...ROYAL OAK AT
300 PM EST...CATCHPENNY AT 305 PM EST.
WIND GUSTS TO 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
EXPECT OCCASIONAL CLOUD TO GROUND LIGHTNING IN THE PATH OF THESE
STORMS. IF YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR
AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.
LAT...LON 3846 7547 3822 7545 3821 7585 3822 7590
3827 7593 3835 7588 3831 7593 3824 7593
3823 7598 3829 7601 3821 7602 3820 7607
3828 7611 3828 7615 3824 7611 3824 7617
3832 7627 3837 7626 3837 7629 3841 7629
GINGRICHSpecial weather statement, Feb 25, 3:10 PM EST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
310 PM EST FRI FEB 25 2011
MDZ022>025-252045-
INLAND WORCESTER MD-MARYLAND BEACHES MD-SOMERSET MD-WICOMICO MD-
310 PM EST FRI FEB 25 2011
...STRONG THUNDERSTORMS MOVING THROUGH PORTIONS OF THE LOWER
MARYLAND EASTERN SHORE...
AT 309 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES NORTHEAST OF PARSONSBURG TO
PRINCESS ANNE...OR FROM 13 MILES SOUTHEAST OF LAUREL TO PRINCESS
ANNE...MOVING EAST AT 55 MPH. THE STRONG THUNDERSTORMS WILL BE
NEAR...
SNOW HILL AROUND 320 PM EST...
OCEAN PINES AROUND 325 PM EST...
SNUG HARBOR AROUND 330 PM EST...
ASSATEAGUE NATIONAL REFUGE AROUND 335 PM EST...
WIND GUSTS TO 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
EXPECT OCCASIONAL CLOUD TO GROUND LIGHTNING IN THE PATH OF THESE
STORMS AND POSSIBLE SMALL HAIL. IF YOU HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE
THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE
PASSED.
LAT...LON 3833 7507 3821 7514 3814 7517 3814 7520
3818 7520 3822 7516 3820 7520 3824 7522
3814 7528 3813 7579 3847 7545 3845 7509
3844 7507 3845 7505 3845 7504
GINGRICHHigh Wind, Wicomico
- When
- February 25, 4:38 PM EST
- Where
- Wicomico forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Property damage
- $2,000
- Reported by
- ASOS
- Coordinates
- 38.369, -75.631 (the zone’s center; the record gives no point)
Wind gust of 59 mph was measured at SBY.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Kansas, February 25 to 26, 20113 deaths · 1 injured · $90,000 · 4 events
- Debris Flow and Flood in California, February 25, 20111 death · $240,000 · 5 events
- Strong Wind in North Carolina, February 25, 2011$3.0 million · 3 events
- Winter Storm and Avalanche in California, February 25 to 28, 2011$503,000 · 14 events
- High Wind and Strong Wind in New Jersey, February 25, 2011$325,000 · 53 kt wind · 21 events
- Winter Storm in New York, February 25, 2011$325,000 · 17 events
- Damaging Winds in Tennessee, February 25, 2011$174,000 · 55 kt wind · 17 events
- High Wind and Strong Wind in Pennsylvania, February 25, 2011$215,000 · 55 kt wind · 10 events
- Winter Storm and Winter Weather in Vermont, February 25, 2011$140,000 · 16 events
- High Wind in Delaware, February 25, 2011$200,000 · 57 kt wind · 4 events
- High Wind in Tennessee, February 25, 2011$74,000 · 78 kt wind · 13 events
- High Wind in Virginia, February 25, 2011$53,000 · 55 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 286910.